World FM Programme Schedule for Friday

  8:43am NZST 
Sun, 23 Jul 2017 
20:43 UTC 
Sat, 22 Jul 2017 
  Home | Playing Now | Playlist | Programmes | Schedule | Studio | Coverage | About | Mobile Apps | Links | Events | Requests | Listen | Listen Again |
Schedule for Friday

Midnight (12:00 UTC)World FM Random Play
A random selection from our world music library, with the latest world news each hour.
8:00am (20:00 UTC)World News
World News from VOA or Feature Story News
8:05am (20:05 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
8:30am (20:30 UTC)Loh Down on Science
The Loh Down on Science is a fun way to get your daily dose of science in less than two minutes. The programme explains the world of science to you with a dash of humor. Hosted by writer/performer and Caltech alumna Sandra Tsing Loh, it’s a programme for those who love science as well as those who avoid it.
8:32am (20:32 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
9:00am (21:00 UTC)World News
World News from VOA or Feature Story News
9:05am (21:05 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
10:00am (22:00 UTC)World News
World News from VOA or Feature Story News
10:05am (22:05 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
11:00am (23:00 UTC)World of Radio
Glenn Hauser presents World of Radio. 30 minutes of news and information for shortwave listeners and DXers.
11:30am (23:30 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
Midday (00:00 UTC)World News
World News from VOA or Feature Story News
12:05pm (00:05 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
1:00pm (01:00 UTC)The World
A 10 minute summary of the days world events from Australian Independent Radio News in conjunction with Feature Story News Network.
1:10pm (01:10 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
1:58pm (01:58 UTC)Science and the Sea
Science and the Sea™ is a production of The University of Texas Marine Science Institute on the Gulf of Mexico in Port Aransas, Texas. Our regular radio program presents marine science topics in an engaging two-minute story format.
2:00pm (02:00 UTC)World News
World News from VOA or Feature Story News
2:05pm (02:05 UTC)Planetary Radio
Each week, Planetary Radio from The Planetary Society visits with a scientist, engineer, project manager, advocate or writer who can provide a unique perspective on the quest for knowledge about our solar system and beyond. We also showcase regular features that raise your space IQ while they put a smile on your face.
2:35pm (02:35 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
3:00pm (03:00 UTC)World News
World News from VOA or Feature Story News
3:05pm (03:05 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
4:00pm (04:00 UTC)Tommie Talks Music
Tommie Brewster, singer/songwriter and Blues Hall of Fame Ambassador to New Zealand, presents her series of interviews - Tommie Talks Music - with people who have inspired or interested, with their lives and their music.
5:00pm (05:00 UTC)World News
World News from VOA or Feature Story News
5:05pm (05:05 UTC)Climate Connections
Climate Connections is a daily public radio series produced by the Yale Center for Environmental Communication (YCEC). The series aims to help radio listeners understand how climate change is impacting our lives and what diverse people and organizations are doing to reduce the associated risks.
5:07pm (05:07 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
6:00pm (06:00 UTC)The World
A 10 minute summary of the days world events from Australian Independent Radio News in conjunction with Feature Story News Network.
6:10pm (06:10 UTC)Loh Down on Science
The Loh Down on Science is a fun way to get your daily dose of science in less than two minutes. The programme explains the world of science to you with a dash of humor. Hosted by writer/performer and Caltech alumna Sandra Tsing Loh, it’s a programme for those who love science as well as those who avoid it.
6:12pm (06:12 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.
6:58pm (06:58 UTC)Science and the Sea
Science and the Sea™ is a production of The University of Texas Marine Science Institute on the Gulf of Mexico in Port Aransas, Texas. Our regular radio program presents marine science topics in an engaging two-minute story format.
7:00pm (07:00 UTC)Radio Six: Nothing But The Best
Tony Currie with an hour of some of the best classical music ever recorded.
8:00pm (08:00 UTC)World News
World News from VOA or Feature Story News
8:05pm (08:05 UTC)Musique Gitan
Gypsy and flamenco music from France, Spain, and more!
8:58pm (08:58 UTC)Innovation Now
Hear the compelling stories behind the technologies, people and concepts that are shaping our future.
9:00pm (09:00 UTC)Bonditunes Chat
Music & Chat from Bondi Beach in Sydney, Australia
11:00pm (11:00 UTC)World FM World Music Mix
A variety of music from our music library, with an emphasis on Gipsy and Flamenco.

Marahau Time

   

The World
Earth viewed from the Sun 
From the Sun
Earth viewed from above NZ 
From above
41°S 173°E
 
Visitor Map

Link to www.radioheritage.net
Top of this page Email us Home page